Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What leads to burning sensation and pain in anus?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

default
Posted on Mon, 9 Dec 2013 in Abdominal Pain
Question: burning sensation and pain in anus
doctor
Answered by Dr. Rakesh Madhyastha 41 minutes later
Brief Answer: Fissure in ano Detailed Answer: Hello Thanks for the query It looks like you are suffering from fissure in ano which is nothing but a small crack in the anus. Here are my suggestions to you 1. Use a stool softener like Syp Lactulose, 15 ml at night, softer the stool the easier and less painful it is to pass stools 2. Lignocaine jelly when applied over the burning area brings in a lot of relief. Apply it thrice daily 3. Sitz bath should be taken once a day, it helps in healing. Here you will have to buy a wide mouthed bucket, fill it up in warm water and sit in it for about 15 min. You could also medicate it with Dettol or Savlon 4. Avoid fat rich food, spicy food and junk food ( pizza, burgers, fries, etc) until you are better. Food should be rich in fibre for example green leaft vegetables, fruits, salad, etc Also please approach a general surgeon soon for a local examination and treatment I hope I was of help, if you have any further queries please get back to me I wish you good health and a speedy recovery Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha 4 hours later
As Suggested, I have got the cream LIGNOCAINE HYDROCHOLIRIDE GEL IP INTACAINE 2% JELLY. As per druggist it is a anesthesia cream.Is it ok to apply anesthesia cream in anus.Please let me know
doctor
Answered by Dr. Rakesh Madhyastha 7 hours later
Brief Answer: Please go ahead and use it Detailed Answer: Hello Thanks for using my suggestion, please go ahead and use the jelly. It will help alleviate the symptoms. But please do not ignore this for too long as the fissure might expand and become bigger, visit a general surgeon soon Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Lidocaine

doctor1 MD

Hello, my husband has developed a sudden and moderately severe rash (hives?). He has most recently had lidocaine shots and topical ointment. He also has started to take Lipitor and Diovan within the last 2 months. Could the rash be caused by these medications and is it serious? Thank you.

doctor1 MD

Hello doctor... I am 22yrs old for past 1 week i am suffering from anal fissure... Every time i go to toilet it s hard for me to do with pain and little blood but not all the time... Today from my parents advise i took lignocaine hydrochloride gel 2% and Dulcolex for stool softner... How long it will take to heal... Is there any other thing i need to do for healing...

doctor1 MD

I HAD SUFFERED WITH HARPEZ AND PNEUMONIA. I HAD TAKEN ZOVIRAX INTRAVENOUS DEPOMEDROL,TRICOT XYLOCAINE AND FINALLY SEFTUM 500 MG. THE ERUPTIONS AND IRRITABLE SKIN IN GROIN AND ARM PITS. MY FACE LOOKED I WAS OLDER THAN MY AGE. ONE DAY OUT OF A MIRACLE I HAD FORMULATED MY OWN DRUG WHICH HAS SAVED ME. THE DRUG IS POWDERED AMMOXYCILIN 500mg, SEFTUM500mg, ALTHROCIN 500 mg, CIFRAN 500mgIN RIGHT PROPORTIONS. I APPLIED TO MY GROIN, FACE, ARMPITS. ALSO LIKE HOMEOPATHY I TRIED TAKING ONE MILLIGRAM OF THIS MIXTURE RUBBED ON EPIGLOTTIS. MY LIFE STYLE HAS CHANGED COMPLETELY AND WOULD LIKE TO RECOMMEND TO THIS ENTIRE WORLD THAT THIS IS A MIRACLE DRUG THAT CAN KEEP IN ABEYANCE MANY DISEASES OF THE WORLD. NO SIDE EFFECTS. EXCELLENT HEALTH, LOOKING 30 YEARS YOUNGER WITH NO DAMAGE TO SKIN AND ANY SIDE EFFECTS, B.SHANKAR SHARMA, MAIL ADDRESS YYYY@YYYY

doctor1 MD

Hello, I am from Canada and suffer chronic pain and fibromyalgia for 25 years. I am on methadone as one treatment and it has been recently altered here. Methadose solution for pain 10mg/ml Methadone HCI 10 mg/ml. Dose, drink 1.5ml four times daily. I can not take this as I said it has been changed. Now the government has made it sugar based cherry flavored, gag reflux crap. I have tried to wean my self off but have experienced anger, smashing plates, cried out for doctor assisted suicide as the pain and withdrawal of this drug is making me crazy. I am on subcutaneous lidocaine infusions weekly, nerve blocks in neck and shoulders, cortisone injections in both hips for bursitis and nerve blocks in lower back, L4,L5. I suffer with herniated, degenerative discs, c5,c6 too. I have osteoporosis, parathesia, IBS, awaiting surgery for bladder prolapse, endometriosis which required hysterectomy and oophorectomy and numerous laporoscopies leaving me with adhesions which are a constant cause of further pain. I am a chronic pain disease sufferer and to the world I look great...haha! I initially started to write to you only for advise on taking myself off methadone but here I went on and on. The list is long and I see many doctors and pain specialists however my quality of life is nil and I am only 55 years young. I can not seem to find answers, help or hope other than being prescribed opiates, methadone which has been changed to suit the government not the patients needs and numerous medications that make me worse. I am on a roller coaster of hell and pain and now I am withdrawing off this horrible new recipe of methadone as I throw up trying to take it. Why change something that was easy to take to this horrible sugar based cherry cough medicine taste that burns to the pit of my stomach whereby I need gravol settle? I am frustrated, in pain and have talked to nurse on line tonight...she told me to go to the hospital...LOL! Right! I can not live in this pain...my doctor retired, great guy...now I have a woman who has nine kids and never can catch up or give a you know what about her patients. I give up! This is only the tip of the ice berg...you have now idea many health issues I have! I have to leave my city to go for help to Vancouver, thank God for HOPE AIR! They took me to the last appointment with my Neurosurgeon and he has ordered another MRI, will be seeing me after or before if I can not take the pain! I am a mess...What happened to good doctors??? How did we get FIBROMYALGIA??? I have a clue...DDT spraying all over the playground I grew up in...playground was a gas line and electric power field...what do you think of that? Five out of six women who played there as children were not able to conceive!!! Gee, I wonder! I am on a quest to find answers and thought perhaps I would start here...I doubt I will get an answer though...Great! Off to cyber space this goes...I am from Canada and You are in the States! Nice! I was on a Canadian site...how all of a sudden does it go here and now I need to pay! Well, thanks for nothing....I will proceed elsewhere because I will find an answer and from you...obviously not!

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and bilateral c5. The medication used was Lidocaine and Dexamethasone . At 1226 am(12/12/17 I checked my...

doctor1 MD

I think I have nerve pain from shingles . I cannot drive my car for so long without pain from my rear to my left leg to foot what meds do you recommend.

doctor1 MD

Is there a Benadryl -Malox- L:idocaine mouthwash available without prescription?